# SDR CALA9601047

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937MC
- Make and model: Doug DC-9-82
- Aircraft serial: 49450
- Engine: Pwa JT8D217A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Stator Suppt
- Part number: 790762
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 23,486 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE COMPRESSOR BEGAN TO STALL AFTER TAKEOFF AT 13,000 FEET.  THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  INSPECTION BY MAINTENANCE FOUND DAMAGE TO THE NR 2 ENGINE 13TH STAGE COMPRESSOR.  THE NR 2 ENGINE WAS REMOVED AND REPLACED.  THE SDR WILL REMAIN OPEN FOR PART INFORMATION PENDING INVESTIGATION.  *S/D*  SHOP FINDINGS REVEALED AN 8TH STAGE STATOR SUPPORT (SHELF) BROKEN.
